# SDR JJBA365PH331440

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,679 hours, 38,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SEGMENTS OF THE EMERGENCY LIGHTS ARE NOT WORKING.  MX CONTROL PERFORMED GROUND RUN TO RECHARGE BATTERIES. OPS CHECK WAS SATISFACTORY.
